Alert archive / New York / Flash Flood Warnings in 2024

Flash Flood Warning 29, NWS New York, NY

August 19, 2024Suffolk County, New York

NWS New York, NY issued this flash flood warning at Aug 19, 2024, 3:35 PM EDT for Suffolk County, New York. It was in force for 82 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2024, 3:35 PM EDT (19:35 UTC)
Expired
Aug 19, 2024, 4:57 PM EDT
In force
82 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

County Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 16 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 3:51 PM EDTFLASH FLOOD1 Se Saint James, NYBoth lanes of Hillside Road flooded in St James.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2024-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1003 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2024-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1003 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

025 
WGUS51 KOKX 191935
FFWOKX
NYC103-192245-
/O.NEW.KOKX.FF.W.0029.240819T1935Z-240819T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
335 PM EDT Mon Aug 19 2024

The National Weather Service in Upton has issued a

* Flash Flood Warning for...
  Western Suffolk County in southeastern New York...

* Until 645 PM EDT.

* At 335 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.75 and 1.5 inches of 
  rain have fallen, with rainfall rates of up to 1.5 inches in an 
  hour. Additional rainfall amounts of 0.5 to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of urban areas, highways, streets and
           underpasses as well as other poor drainage and low
           lying areas.

* Some locations that will experience flash flooding include...
  Stony Brook, Port Jefferson, Rocky Point, Mount Sinai, Setauket, 
  Nesconset, St. James, Miller Place, Lake Grove, Port Jefferson 
  Station and Sound Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.


&&

LAT...LON 4097 7293 4091 7292 4083 7318 4087 7320
      4096 7305

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR

$$

Goodman
1 follow-up statement
428 
WGUS71 KOKX 192057
FFSOKX

Flash Flood Statement
National Weather Service New York NY
457 PM EDT Mon Aug 19 2024

NYC103-192107-
/O.CAN.KOKX.FF.W.0029.000000T0000Z-240819T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Suffolk NY-
457 PM EDT Mon Aug 19 2024

...FLASH FLOOD WARNING IS CANCELLED FOR WESTERN SUFFOLK COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4097 7293 4091 7292 4083 7318 4087 7320
      4096 7305

$$

Goodman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 2:19 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Aug 19, 2:19 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service New York NY
219 PM EDT Mon Aug 19 2024

.SYNOPSIS...
Low pressure moves into New England today into tonight, sending
a cold front through the area. An upper level low with a
surface trough lingers through Tuesday. High pressure builds in
thereafter through the remainder of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Adjusted temperatures slightly down across SE Connecticut where
there has been more clouds and rain this morning. Otherwise,
forecast mainly on track.

Lingering showers are anticipated more so across eastern
sections through the remainder of the morning. Any pockets of
heavier rain / showers pivot east and offshore through the early
afternoon. Expect a good deal of cloud cover through the day as
upper level troughing continues to prevail. Towards the late
morning and early afternoon expect more in the way of breaks of
sun, with mostly cloudy skies prevailing on average through the
day. CAMs show another line of moderate to embedded heavier
showers forming along a surface convergence line / trough in
combination with peak diurnal heating. This should lead to
another round of showers, with a thunderstorm or two for the
afternoon hours. The activity is not expected to be as
widespread with lower coverage compared to the previous 24
hours. Unfortunately with the wet antecedent conditions it would
not take much to cause flooding issues in locations previously
hit with heavy rain , thus SPC continues a marginal excessive
rainfall threat driven by the antecedent conditions. PWATs
gradually lower through the day as low level winds become more
westerly leading to lower level drier air working in gradually
for the late day, and more so into the early evening. CAPE
values should average between 500 and 1200 J/kg depending on
your guidance of choice, with CAPE decreasing further from west
to east late in the day. SPC has a marginal risk of severe
weather through the afternoon. The limiting factor with
organized and longer lived convection is the lack of 0-6km shear
in forecast soundings. Seasonable temperatures are expected
with daytime temperatures primarily in the lower 80s, with a few
middle 80s across the NYC and NE NJ metro.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Expect mainly cloudy skies to linger through tonight with a
good deal of moisture / higher RH trapped below multiple weak
inversion in the profile with the low end chance of a few
showers across the region. Much of the night should be dry with
just a few hit and miss showers. Lows will be primarily in the
lower and middle 60s, with perhaps a few upper 50s well to the
NW.

Upper level troughing remains across the northeast on Tuesday.
However the lower levels will be quite dry on a NW flow.
Therefore look for primarily dry conditions. However, there will
be and inversion at around 7 kft or so. Therefore broken clouds
could linger for a portion of the day. A much cooler and less
humid feel will be the story with dew points in the 50s and
daytime maximum temperatures only in the lower and middle 70s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A drier, cooler pattern will continue into mid week behind a
frontal system as dry air advects south, with surface high
pressure building in. Lingering upper trough over the Northeast
may persist into late week, reinforced by a closed low dropping
south out of Canada.

This high will be accompanied with primarily N-NW winds and a much
cooler regime. Highs temps Wed will be in the 70s, with low temps
Wed AM and Thu AM in the 50s to near 60. Some interior spots as well
as in the Long Island Pine Barrens could bottom out in the upper 40s
by daybreak Thu depending on the strength of any radiational
cooling. Temperatures will gradually moderate into late week and the
weekend with highs reaching the upper 70s to lower 80s by Fri, and
well into the 80s next weekend.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A cold front will pass through the terminals late this afternoon
(KSWF) into this evening.

KGON IFR ceilings may linger another 2-3 hours, otherwise mainly
VFR this afternoon into this evening. A broken line of showers and
thunderstorms associated with the cold front may produce brief
sub-VFR conditions with downpours and gusty winds late this
afternoon into this evening. There also looks to be a period of
post-frontal MVFR ceilings from about 04Z to 13Z. This could be
more occasional than frequent.

W/SW winds this afternoon around 10 kt with a few G15-20kt.
Local seabreeze enhancements likely. E/SE winds may linger to
around 21Z at KBDR and KGON. Winds shift to the W and NW behind
the cold frontal passage this evening. Some gusts to near 20kt
will be possible behind the front tonight into Tuesday.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
A few gusts up to 20 kt possible this afternoon ahead of the
cold front. Timing of post-frontal NW gusts may vary by 1-2
hours.

A pop up shower or thunderstorm is possible anytime this
afternoon, but the main line of showers and thunderstorms this
afternoon/evening may be off in timing by 1-2 hours.

MVFR ceilings forecast overnight may be more occasional than
frequent.

OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...

Tuesday Afternoon: A few NW G15-20kt possible.

Wednesday-Saturday: VFR.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Small craft advisories continue on the ocean waters through
Tuesday with seas above 5 ft on a NW wind gusting up to around
20 kt. Ocean seas are expected to subside closer to 4 ft late
Tuesday afternoon/evening.

The rough ocean seas and long period swells come from distant
tropical cyclone Ernesto as it passes well northeast of the area
in the open Atlantic. This is also leading to rough conditions
around inlets. Please refer to the National Hurricane Center for
official forecasts regarding Ernesto.

Thereafter, sub-SCA conditions are then expected with high
pressure moving into the area by midweek.

&&

.HYDROLOGY...
Additional rain today into tonight looks to be more localized,
with just a marginal flash flood threat. Otherwise, minor
flooding in low lying and poor drainage areas.

Total rain amounts through tonight are mainly around a quarter
of an inch, but locally higher amounts could very well occur.

No hydrologic concerns expected thereafter Tuesday through next
weekend.

&&

.TIDES/COASTAL FLOODING...
A high rip current risk is in place through Tuesday due to
elevated, long period swells from Ernesto.

Ocean seas are forecast to be highest through Monday, and with
surf heights up to 6 ft, local beach erosion is possible.

A full moon today as well as swell from distant Ernesto will
also elevate total water levels this week.

Additional minor flooding is possible with the high tide cycles
(especially the evening/nighttime cycles) through much of this
week. Additional advisories/statements will likely be needed.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Risk for Rip Currents until 9 PM EDT this evening for NYZ075-
     080-081-178-179.
     Coastal Flood Advisory from 6 PM this evening to midnight EDT
     tonight for NYZ178-179.
NJ...None.
MARINE...Small Craft Advisory until 6 PM EDT Tuesday for ANZ350-353-355.

&&

SYNOPSIS...BC/JE
NEAR TERM...BC/JE/JM
SHORT TERM...BC/JE
LONG TERM...BG
AVIATION...DW
MARINE...BC/JE
HYDROLOGY...BC/JE
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 19, 5:20 AM EDT, 10 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
520 AM EDT Mon Aug 19 2024

CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-200930-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Northwest Suffolk-Northeast Suffolk-
Northern Queens-Northern Nassau-
520 AM EDT Mon Aug 19 2024

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

Numerous showers and scattered thunderstorms are expected to
develop ahead of an approaching cold front this afternoon into
evening. This will bring potential for isolated severe thunderstorms
with damaging wind gusts and localized flash flooding this afternoon
into evening. The most vulnerable areas for flood impacts will be
across southwestern CT, northeastern NJ, and much of Long Island due
to saturated soils and high streamflows.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ075-080-081-200930-
Kings (Brooklyn)-Southwest Suffolk-Southeast Suffolk-
520 AM EDT Mon Aug 19 2024

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

Numerous showers and scattered thunderstorms are expected to develop
ahead of an approaching cold front this afternoon into evening. This
will bring potential for isolated severe thunderstorms with damaging
wind gusts and localized flash flooding this afternoon into evening.
The most vulnerable areas for flood impacts will be across Suffolk
County due to saturated soils and high streamflows.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ178-179-200930-
Southern Queens-Southern Nassau-
520 AM EDT Mon Aug 19 2024

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Coastal Flood Advisory.

Numerous showers and scattered thunderstorms are expected to develop
ahead of an approaching cold front this afternoon into evening. This
will bring potential for isolated severe thunderstorms with damaging
wind gusts and localized flash flooding this afternoon into evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-200930-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
520 AM EDT Mon Aug 19 2024

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Numerous showers and scattered thunderstorms are expected to develop
ahead of an approaching cold front this afternoon into evening. This
will bring potential for isolated severe thunderstorms with damaging
wind gusts this afternoon into evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Aug 19, 9:55 AM EDT, 5 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
955 AM EDT Mon Aug 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     Flash Flood      1 WNW Stony Brook       40.91N 73.15W
08/19/2024                   Suffolk            NY   Fire Dept/Rescue

            Harbor Road collapsed due Mill Pond
            overflowing. Local FD began precautionary
            evacuations of nearby homes around 3:30am.

&&
Local storm report, Aug 19, 2:00 PM EDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
200 PM EDT Mon Aug 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     Flash Flood      4 NNW Monroe            41.41N 73.23W
08/18/2024                   Fairfield          CT   Public

            Picture and video on social media of
            Bennetts Bridge Road in Sandy Hook CT washed
            out.

&&
Local storm report, Aug 19, 2:24 PM EDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
224 PM EDT Mon Aug 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Flash Flood      1 ESE Southbury         41.48N 73.20W
08/18/2024                   New Haven          CT   Public

            Pictures on social media along Route 67 near
            Pepper Tree Lane in Southbury. Debris all
            over road and trees down due to flood
            waters. Stranded vehicle off the road.

&&
Special weather statement, Aug 19, 2:55 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service New York NY
255 PM EDT Mon Aug 19 2024

NYZ078-191945-
Northwest Suffolk NY-
255 PM EDT Mon Aug 19 2024

...STRONG THUNDERSTORMS WILL IMPACT PARTS OF WESTERN SUFFOLK COUNTY
THROUGH 345 PM EDT...

At 253 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms extending from Rocky Point to Port Jefferson Station,
moving northeast at 15 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Rocky Point around 300 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4090 7315 4098 7304 4098 7287 4090 7288
      4087 7312
TIME...MOT...LOC 1853Z 234DEG 14KT 4094 7295

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

Goodman
Local storm report, Aug 19, 3:04 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
304 PM EDT Mon Aug 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Flash Flood      2 NE Monroe             41.38N 73.18W
08/18/2024                   Fairfield          CT   Broadcast Media

            Video of Roosevelt Drive in Monroe washed
            out near Lake Zoar Drive-In.

&&
Local storm report, Aug 19, 3:29 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
329 PM EDT Mon Aug 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     Tstm Wnd Dmg     1 SW Essex Fells        40.82N 74.29W
08/18/2024                   Essex              NJ   Public

            Low hanging wires over Eagle Rock Road in
            Roseland NJ due to thunderstorm wind damage.

&&

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:05 PM EDTSpecial Weather StatementOKXWestchester40 min
Aug 18, 8:25 PM EDTAreal Flood AdvisoryOKXPutnam, Westchester2 hr
Aug 18, 8:33 PM EDTSpecial Marine WarningOKX57 min
Aug 18, 8:47 PM EDTAreal Flood AdvisoryOKXSuffolk3 hr
Aug 18, 8:54 PM EDTAreal Flood AdvisoryOKXNassau, Suffolk3 hr
Aug 18, 9:36 PM EDTAreal Flood AdvisoryOKXOrange, Rockland3 hr
Aug 18, 9:53 PM EDTFlash Flood WarningOKXNassau, Suffolk3 hr
Aug 18, 10:18 PM EDTAreal Flood AdvisoryOKXRockland, Westchester3 hr
Aug 18, 10:36 PM EDTAreal Flood AdvisoryOKXNassau, Suffolk49 min
Aug 18, 11:03 PM EDTFlash Flood WarningOKXSuffolk3 hr
Aug 18, 11:54 PM EDTAreal Flood AdvisoryOKXSuffolk5 min
Aug 18, 11:59 PM EDTFlash Flood WarningOKXSuffolk7 hr
Aug 19, 12:10 AM EDTFlash Flood Warning Considerable damage threatOKXNassau, Suffolk3 hr
Aug 19, 12:31 AM EDTAreal Flood AdvisoryOKXKings, Nassau, New York, Queens, Richmond90 min
Aug 19, 12:50 AM EDTSpecial Marine WarningOKX55 min
Aug 19, 1:20 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatOKXSuffolk3 hr
Aug 19, 2:38 AM EDTAreal Flood AdvisoryOKXSuffolk2 hr
Aug 19, 4:28 AM EDTCoastal Flood StatementOKXKings, Richmond, Westchester22 hr
Aug 19, 4:28 AM EDTCoastal Flood AdvisoryOKXNassau, Queens18 hr
Aug 19, 4:44 AM EDTAreal Flood WarningOKXSuffolk9 hr
Aug 19, 2:55 PM EDTSpecial Weather StatementOKXSuffolk50 min
Aug 19, 3:09 PM EDTAreal Flood AdvisoryOKXSuffolk3 hr
Aug 19, 4:56 PM EDTAreal Flood AdvisoryOKXSuffolk94 min
Aug 19, 5:24 PM EDTSpecial Weather StatementOKXBronx, Kings, New York, Westchester36 min
Aug 19, 5:49 PM EDTSpecial Marine WarningOKX41 min
Aug 19, 6:14 PM EDTAreal Flood AdvisoryOKXSuffolk91 min
Aug 19, 6:45 PM EDTSpecial Weather StatementOKXNassau45 min

Nearby

Flash Flood Warnings in New York, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.